I had the medical abortion process begin on 8/18, I received the methotrexate shots. On 8/20 I took the misoprostol pills as directed and the only side effects were cramping, diarrhea and a fever that lasted a few hours.
I know everyone's body is different, but is this normal? Should i be concerned or should I just wait awhile longer before contacting my doctor?
Onthe tak home papers it says "beedng cn begin within 24 hours, but may not begin for up to 2 weeks."
yes im am going threw somethen similar myself. i think u should call ur physican if u havent already. you never no what could be going on. althouh in my case its been seven weeks since my abortion an still havent had any substantial amout of bleeding. an the tests are are still saing im preggo. really im just to scared to go to the doc an find out if im still preg. in no what happens to those that it doesnt work with. they have to have a surgical procedure to remove the tissues. i dont think i can handle anymore tramas for now. so i just hope everythings ok. an i hope things turn out good for u to an u get the outcome you expected